1
TITLE: Characterization of generalized Orlicz spaces
AUTHORS: Ferreira, R; Hästö, P; Ribeiro, AM ;
SOURCE: Communications in Contemporary Mathematics, PUBLISHED: 2018
INDEXED IN: Scopus CrossRef
IN MY: ORCID
2
TITLE: Characterization of the variable exponent Sobolev norm without derivatives  Full Text
AUTHORS: Peter Hasto; Ana Margarida Ribeiro ;
SOURCE: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, VOLUME: 19, ISSUE: 3, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
3
TITLE: Characterization of polynomials and higher-order Sobolev spaces in terms of functionals involving difference quotients  Full Text
AUTHORS: Rita Ferreira ; Carolin Kreisbeck; Ana Margarida Ribeiro ;
SOURCE: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, VOLUME: 112, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
4
TITLE: EXISTENCE OF MINIMIZERS FOR NONLEVEL CONVEX SUPREMAL FUNCTIONALS  Full Text
AUTHORS: Ana Margarida Ribeiro ; Elvira Zappale;
SOURCE: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, VOLUME: 52, ISSUE: 5, PUBLISHED: 2014
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
5
TITLE: Lower semicontinuous envelopes in W1,1×Lp
AUTHORS: Ana Margarida Ribeiro ; Elvira Zappale;
SOURCE: Banach Center Publications, VOLUME: 101, PUBLISHED: 2014
INDEXED IN: CrossRef
IN MY: ORCID
6
TITLE: Relaxation of certain integral functionals depending on strain and chemical composition  Full Text
AUTHORS: Ana Margarida Ribeiro ; Elvira Zappale;
SOURCE: CHINESE ANNALS OF MATHEMATICS SERIES B, VOLUME: 34, ISSUE: 4, PUBLISHED: 2013
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
7
TITLE: SUFFICIENT CONDITIONS FOR EXISTENCE OF SOLUTIONS TO VECTORIAL DIFFERENTIAL INCLUSIONS AND APPLICATIONS
AUTHORS: Barroso, AC; Croce, G; Ribeiro, AM ;
SOURCE: HOUSTON JOURNAL OF MATHEMATICS, VOLUME: 39, ISSUE: 3, PUBLISHED: 2013
INDEXED IN: Scopus WOS
IN MY: ORCID
8
TITLE: An Homogenization Result in W-1,W-p x L-q
AUTHORS: Graca Carita ; Ana Margarida Ribeiro ; Elvira Zappale;
SOURCE: JOURNAL OF CONVEX ANALYSIS, VOLUME: 18, ISSUE: 4, PUBLISHED: 2011
INDEXED IN: Scopus WOS
IN MY: ORCID
9
TITLE: On non quasiconvex problems of the calculus of variations
AUTHORS: Dacorogna, B; Pisante, G; Ribeiro, AM ;
SOURCE: Discrete and Continuous Dynamical Systems, VOLUME: 13, ISSUE: 4, PUBLISHED: 2005
INDEXED IN: Scopus
IN MY: ORCID
10
TITLE: Existence of solutions for some implicit partial differential equations and applications to variational integrals involving quasi-affine functions
AUTHORS: Dacorogna, B; Ribeiro, AM ;
SOURCE: Royal Society of Edinburgh - Proceedings A, VOLUME: 134, ISSUE: 5, PUBLISHED: 2004
INDEXED IN: Scopus
IN MY: ORCID